Volume 90

On homotopic mappings of Riemann surfaces

Pages 1-8 by Albert Marden | From volume 90-1

Generalization of the big Picard theorem

Pages 9-22 by Myung H. Kwack | From volume 90-1

The existence of certain uniform ultrafilters

Pages 23-32 by Stylianos Negrepontis | From volume 90-1

On automorphisms of local fields

Pages 33-46 by Shankar Sen | From volume 90-1

Bordism and involutions

Pages 47-74 by Robert E. Stong | From volume 90-1

On complete open manifolds of positive curvature

Pages 75-90 by Detlef Gromoll, Wolfgang Meyer | From volume 90-1

On principal $S^3$-bundles over spheres

Pages 91-107 by Peter Hilton, Joseph Roitberg | From volume 90-1

Extending coherent analytic sheaves

Pages 108-143 by Yum-Tong Siu | From volume 90-1

Embedding certain complexes up to homotopy type in euclidean space

Pages 144-156 by George Cooke | From volume 90-1

The Kervaire invariant of framed manifolds and its generalization

Pages 157-186 by William Browder | From volume 90-1

Smooth structures on $S^p \times S^q$

Pages 187-198 by Reinhard E. Schultz | From volume 90-1

The second homotopy group of spun 2-spheres in 4-space

Pages 199-204 by James J. Andrews, Samuel J. Lomonaco | From volume 90-2

Rational homotopy theory

Pages 205-295 by Daniel Quillen | From volume 90-2

Wall’s surgery obstruction groups for $G\times Z$

Pages 296-334 by Julius L. Shaneson | From volume 90-2

On the zeta function of a hypersurface. IV. A deformation theory for singular hypersurfaces

Pages 335-352 by Bernard M. Dwork | From volume 90-2

A uniqueness theorem for the Neumann problem

Pages 353-360 by William J. Sweeney | From volume 90-2

A countable infinity of $\Pi_1$ factors

Pages 361-371 by Dusa McDuff | From volume 90-2

Uncountably many $\Pi_1$ factors

Pages 372-377 by Dusa McDuff | From volume 90-2

Hilbert manifolds

Pages 379-417 by Dan Burghelea, Nicolaas H. Kuiper | From volume 90-3

Weakly complex involutions and cobordism of projective spaces

Pages 418-432 by Charles H. Giffen | From volume 90-3

Determination of the differentiably simple rings with a minimal ideal

Pages 433-459 by Richard E. Block | From volume 90-3

On the periods of certain rational integrals. I.

Pages 460-495 by Philip A. Griffiths | From volume 90-3

On the periods of certain rational integrals. II.

Pages 496-541 by Phillip A. Griffiths | From volume 90-3

Hurwitz schemes and irreducibility of moduli of algebraic curves

Pages 542-575 by William Fulton | From volume 90-3

On cohomology of kleinian groups. II.

Pages 576-590 by Irwin Kra | From volume 90-3